# SDR MWEA030385

- Difficulty date: September 22, 2003
- Submitted: September 22, 2003
- Operation: Air carrier
- Aircraft: N701ME
- Make and model: Doug MD-88
- Aircraft serial: 49760
- Aircraft time: 50,586 hours, 17,601 cycles
- Engine: Pwa JT8D*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Part number: 4920206503
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR DRAG LINK KNEE HINE BOLT IS CORRODED.  REMOVED AND REPLACED KNEE HINE.
